# SDR AALA2020070989016

- Difficulty date: July 6, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 545,340 hours, 32,699 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RECIEVED NR 1 ENGINE GREEN HYDRAULIC PUMP LOW PRESSURE AND GREEN SYSTEM LOW PRESSURE FAULT.  DUE TO THE LOSS OF THE GREEN HYDRAULIC SYSTEM AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE PUMP PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-11-17 AND 29-11-00.
